Bulletin of the Belgian Mathematical Society - Simon Stevin

Finite Groups containing Certain Abelian TI-subgroups

M. Reza Salarian

Full-text: Open access

Abstract

We determine the structure of finite groups whose cyclic subgroups, elementary abelian 2-subgroups and abelian subgroups of order at most $4p$, $p$ a prime, are TI-subgroups.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 19, Number 1 (2012), 41-45.

Dates
First available in Project Euclid: 7 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1331153407

Digital Object Identifier
doi:10.36045/bbms/1331153407

Mathematical Reviews number (MathSciNet)
MR2952794

Zentralblatt MATH identifier
1243.20028

Subjects
Primary: 20D05: Finite simple groups and their classification

Keywords
Finite groups TI groups solvable groups

Citation

Salarian, M. Reza. Finite Groups containing Certain Abelian TI-subgroups. Bull. Belg. Math. Soc. Simon Stevin 19 (2012), no. 1, 41--45. doi:10.36045/bbms/1331153407. https://projecteuclid.org/euclid.bbms/1331153407


Export citation